# SDR AALA201606279010

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 6,503 hours, 2,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  3L DOOR DOES NOT SHOW ARMED ON CIDS PANEL ALSO CHECK DOOR PRESSURE MESSAGE ON CIDS.  3L DOES SHOW ARMED ON DOOR PAGE.  SERVICED 3L DOOR DAMPER AND VERIFED OPS IAW AMM 52-10-00.
